Posted by A Dame (18.104.22.168) on September 21, 1999 at 18:28:22:
In Reply to: Me too..... posted by Judi Mosley on September 21, 1999 at 17:54:25:
I too am worried that I have done damage from all the Imitrex I have taken since December 28th....When I do the Imitrex Injection, my entire head feels like it is going to explode...I was in Dr. Jones' office this afternoon (he is President of hospital here and my customer). One of their VP was having a migrane and Dr. Jones was writing a Rx for demerol for someone to take down to ER...I said, Dr. Jones has he tried Imitrex or Oxygen therapy? He said, oh yea, we gave him that Imitrex Injection one time and his blood pressure shot way up!...to that I said, I have Cluster Headaches and sure mine does too....but it gets rid of my headaches...Now, why was he that concerned over Mike's BP...make me wonder....here I am with a BP that is high already...and the Imitrex is sending it higher...what are the risks here...? I maybe adding to the blood pressure problem everytime I take the Imitrex....something needs to be checked out...I haven't monitored my BP yet when I am in a full blown 10....let alone check it out during a 10 after the Imitrex Injection.....I will if I can think of it at the time...during the CH...Most of the time I am so worried that I am going to die and wish I would, I really can't remember all to do....Just survive...Concerned over the damage we may be doing with the Imitrex...Had a clean arteriogram 4-5 years ago...
Post a Followup